# SDR AALA202308155961

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 68,248 hours, 31,446 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 110723
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE ARRIVAL INTO DCA BOTH PILOTS AND FLIGHT ATTENDANT SMELLED AN ELECTRICAL BURING SMELL. NO ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. DISCOVERED CIRCRUIT BREAKER W18 (RECIRCULATING FAN SUPPLY) POPPED. SMELL QUICKLY DISSIPATED.  REMOVED AND REPLACED RIGHT HAND CABIN RECIRCULATION FAN PER AMM 21-21-51.
